| Model Number |
NMAF4218 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#: 9001391 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
The healthcare professional reports the implant was inserted on (b)(6) 2025 in the patient's mouth.The patient reported that he broke his permanent prosthesis while eating.He visited his general dentist to evaluate and fix prosthesis, and it was determined that the implant was broken.The patient was then sent to office for evaluation.On (b)(6) 2026, implant fracture was verified.According to the information, the patient is healthy.Observed during the event: implant fracture.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.